Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 47, NWS Mobile, AL

October 20, 2016

NWS Mobile, AL issued this small craft advisory at Oct 20, 2016, 4:52 AM CDT. It took effect at Oct 21, 2016, 3:00 AM CDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2016, 4:52 AM CDT (09:52 UTC)
In effect from
Oct 21, 2016, 3:00 AM CDT
Expired
Oct 22, 2016, 10:00 AM CDT
In force
31 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

452 
WHUS74 KMOB 200952
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
452 AM CDT THU OCT 20 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM CDT FRIDAY MORNING 
UNTIL 4 PM CDT FRIDAY AFTERNOON FOR NORTHERN MOBILE BAY...PERDIDO
BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY...

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM CDT FRIDAY MORNING
UNTIL 10 AM SATURDAY MORNING FOR SOUTHERN MOBILE BAY...THE
MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM...

.STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A COLD
FRONT THAT WILL PASS THROUGH THE MARINE AREA FROM NORTHWEST TO
SOUTHEAST LATE THURSDAY NIGHT.

GMZ631-632-650-655-670-675-201800-
/O.NEW.KMOB.SC.Y.0047.161021T0800Z-161022T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
452 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 10 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CDT
SATURDAY. 

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 TO 35 KNOTS

* WAVES/SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-201800-
/O.NEW.KMOB.SC.Y.0047.161021T0800Z-161021T2100Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
452 AM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM CDT FRIDAY. 

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS

* WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
283 
WHUS74 KMOB 201752
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1252 PM CDT THU OCT 20 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY
MORNING UNTIL 4 PM CDT FRIDAY AFTERNOON FOR NORTHERN MOBILE BAY...
PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY
MORNING UNTIL 10 AM SATURDAY MORNING FOR SOUTHERN MOBILE BAY...THE
MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM...

.STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A
COLD FRONTAL PASSAGE THROUGH THE MARINE AREA OVERNIGHT.

GMZ631-632-650-655-670-675-210200-
/O.CON.KMOB.SC.Y.0047.161021T0800Z-161022T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1252 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO
10 AM CDT SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 TO 35 KNOTS

* WAVES/SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL 
  OFFSHORE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-210200-
/O.CON.KMOB.SC.Y.0047.161021T0800Z-161021T2100Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
1252 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CDT
FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS

* WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
232 
WHUS74 KMOB 210213 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
913 PM CDT THU OCT 20 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY
MORNING UNTIL 4 PM CDT FRIDAY AFTERNOON FOR NORTHERN MOBILE BAY...
PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE
BAY...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY
MORNING UNTIL 10 AM SATURDAY MORNING FOR SOUTHERN MOBILE BAY...
THE MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM...

.STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A
COLD FRONTAL PASSAGE THROUGH THE MARINE AREA OVERNIGHT.

GMZ631-632-650-655-670-675-211015-
/O.CON.KMOB.SC.Y.0047.161021T0800Z-161022T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
913 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO
10 AM CDT SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 TO 35 KNOTS

* WAVES/SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL 
  OFFSHORE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-211015-
/O.CON.KMOB.SC.Y.0047.161021T0800Z-161021T2100Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
913 PM CDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CDT
FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS

* WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
170 
WHUS74 KMOB 210916
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
416 AM CDT FRI OCT 21 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY
MORNING UNTIL 4 PM CDT FRIDAY AFTERNOON FOR NORTHERN MOBILE BAY...
PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE
BAY...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY
MORNING UNTIL 10 AM SATURDAY MORNING FOR SOUTHERN MOBILE BAY...
THE MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM...

.STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A
COLD FRONTAL PASSAGE THROUGH THE MARINE AREA OVERNIGHT.

GMZ633>635-211730-
/O.EXT.KMOB.SC.Y.0047.000000T0000Z-161022T0400Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
416 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS

* WAVES/SEAS...ROUGH CONDITIONS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-211730-
/O.EXT.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/
NORTHERN MOBILE BAY-
416 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS

* WAVES/SEAS...ROUGH CONDITIONS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-211730-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
416 AM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS

* WAVES/SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL 
  OFFSHORE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
512 
WHUS74 KMOB 211753
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1253 PM CDT FRI OCT 21 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING FOR PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND
CHOCTAWHATCHEE BAY...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM SATURDAY
MORNING FOR NORTHERN AND SOUTHERN MOBILE BAY...THE MISSISSIPPI
SOUND...AND GULF WATERS OUT TO 60 NM...

.STRONG OFFSHORE FLOW PERSISTS OVER AREA WATERS IN THE WAKE OF A
STRONG COLD FRONTAL PASSAGE.

GMZ630>632-650-655-670-675-220200-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1253 PM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS

* SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ633>635-220200-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T0400Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1253 PM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS

* WAVES...ROUGH CONDITIONS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
966 
WHUS74 KMOB 220058 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
758 PM CDT FRI OCT 21 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM SATURDAY
MORNING FOR NORTHERN AND SOUTHERN MOBILE BAY...THE MISSISSIPPI
SOUND...AND GULF WATERS OUT TO 60 NM...

.A STRONG OFFSHORE FLOW WILL PERSIST OVER MOST THE MARINE AREA
THROUGH EARLY SATURDAY MORNING.

GMZ633>635-220200-
/O.CAN.KMOB.SC.Y.0047.000000T0000Z-161022T0400Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
758 PM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHERLY WINDS AT 13 TO 18 KNOTS CAN BE EXPECTED THROUGH EARLY
SATURDAY MORNING. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH
TONIGHT.

$$

GMZ630>632-650-655-670-675-221200-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
758 PM CDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS

* SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
904 
WHUS74 KMOB 220928
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
428 AM CDT SAT OCT 22 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM SATURDAY
MORNING FOR NORTHERN AND SOUTHERN MOBILE BAY...THE MISSISSIPPI
SOUND...AND GULF WATERS OUT TO 60 NM...

.A STRONG OFFSHORE FLOW WILL EASE THROUGH THIS MORNING AS SURFACE
HIGH PRESSURE MOVES NORTH OF THE AREA.

GMZ630>632-650-655-670-675-221500-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
428 AM CDT SAT OCT 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS

* SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 4:43 AM CDT, 9 minutes earlier.

Area forecast discussion, Oct 20, 4:43 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
443 AM CDT Thu Oct 20 2016

.NEAR TERM /Now Through Thursday night/...High pressure ridging
aloft and at the surface currently extends from the mid Atlantic
coast southwest into the southeast U.S. and eastern portions of the
central Gulf states. This ridging will maintain above seasonal
temperatures (highs in the mid to upper 80's across the area) and
light south to southwest winds once again Thursday afternoon.
However, relief from the heat is on our doorstep, as a longwave
trough digs into the eastern CONUS this this afternoon and evening,
bringing with it a surging cold front and cooler and (relatively)
wetter conditions.

Currently, pre-frontal clouds moving in from the northwest are
keeping dense fog more patchy than previous nights. While this is
expected to be the case through early Thursday morning, some of the
high resolution models continue to indicate more widespread dense
fog forming along southern portions of the forecast area between 5
and 9 am CDT. Will be monitoring visibilities closely, as a Dense
Fog Advisory may be needed for that window if current conditions
begin to deteriorate over the next few hours.

The cold front is expected to advance through the forecast area from
northwest to southeast late Thursday night, bringing with it precip
chances and strong northwest winds. At this time, the best rain
chances appear to be across far northern and northwestern portions
of the forecast area ahead of the front late this afternoon and
evening. Unfortunately, much of the convective activity then fizzles
overnight, with only slight (or even no mention of) precip chances
for southern and southeastern areas. Also unfortunate will be
realized precipitation amounts at the surface from this system.
Given the rapid movement of the front, limited coverage of showers
and thunderstorms ahead of the front, and the fact that convective
activity fizzles into the evening and overnight hours...not
expecting much in terms of QPF. Low temperatures will range from mid
50's far inland to mid 60's along the coast Thursday night. /49

.SHORT TERM /Friday Through Saturday night/...A much cooler northerly
wind flow will occur throughout the short term in the wake of the
strong cold front. Meanwhile, the highly amplified upper level
shortwave extending from southeast Canada to the northeast Gulf of
Mexico will move east over the eastern conus through Friday. This
shortwave will then evolve into a larger broader trough over the
eastern conus and western Atlantic Friday night into Saturday as a
100-120 knot upper level jet extending from south central Canada to
the Ohio River valley region moves east. This pattern will bring the
large scale subsidence and the beginning of the dry period to the
region. With low temperature Friday night cooling into the lower 40s
across our far inland areas of southeast Mississippi and southwest
Alabama under clear skies along with the northerly winds becoming
very light, patchy frost is possible in unprotected areas.

High temperatures Friday will be near normal, ranging from 73 to 78
degrees. Lows Friday night will be below normal, ranging from 41 to
47 degrees inland areas, and from 47 to 52 degrees along the coastal
sections with mid 50s at the beaches. High temperatures will be just
below normal on Saturday, ranging form 72 to 76 degrees. Lows
Saturday night will again be below normal, ranging from 44 to 50
degrees inland areas, and from 50 to 56 degrees along the coastal
sections. /22

.LONG TERM /Sunday Through Wednesday/...The large trough over the
eastern conus and western Atlantic will progress eastward through
early next week with upper high pressure rebuilding over the Gulf of
Mexico. A large upper ridge over the nation's midsection early next
week will weaken as it moves slowly eastward. Surface high pressure
across the region will remain through midweek. This pattern will
keep the large scale subsidence and a continuation of the dry period
to the region throughout the long term.

High temperatures ranging from 77 to 82 degrees will occur Sunday
through Wednesday. Low temperatures Sunday through Wednesday will
warm slightly each night, climbing back into the mid 50s to lower 60s
inland areas by Wednesday night, with mid to upper 60s along the
coastal sections /22

&&

.MARINE...High pressure begins to weaken today in advance of an
approaching cold front, which is currently expected to pass through
the area from northwest to southeast later tonight. The front will be
followed by moderate to strong offshore flow, creating choppy to
rough conditions on area bays and building seas (especially beyond 20
nautical miles, where the longest fetch will be realized). Stay tuned
for more updates, as a small craft advisory will be considered (and
likely issued) this morning for Thursday night into Friday. Offshore
winds will relax some beginning Saturday as high pressure builds back
into the region from the east. /49

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      86  59  77  46 /  10  20   0   0
Pensacola   85  63  77  52 /  10  20   0   0
Destin      84  66  78  55 /  10  10   0   0
Evergreen   89  57  76  44 /  10  20   0   0
Waynesboro  86  55  74  42 /  20  30   0   0
Camden      89  56  74  43 /  10  30   0   0
Crestview   88  61  78  44 /  10  20   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 19, 5:30 AM CDT, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT WED OCT 19 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-201030-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
530 AM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR RIP CURRENTS THROUGH TONIGHT. PATCHY
DENSE FOG IS ALSO POSSIBLE FOR INLAND AREAS TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-201030-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
530 AM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MODERATE TO STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF AN
ADVANCING COLD FRONT THURSDAY NIGHT AND COULD LAST THROUGH FRIDAY
NIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 8:12 AM CDTDense Fog AdvisoryMOBBaldwin, Conecuh, Covington, Escambia, Mobile90 min

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.